Article Text

PDF

Jaundice induced by stanozolol hypersensitivity
  1. S. D. Slater,
  2. J. F. Davidson,
  3. R. S. Patrick

    Abstract

    A 66-year-old male patient developed jaundice after 7 months of treatment with the anabolic steroid, stanozolol. When the drug was withdrawn he made a full and uneventful recovery. A liver biopsy showed the histology of a hypersensitivity reaction. This is believed to be the first time jaundice has been recorded with stanozolol therapy and the first time a hypersensitivity-type jaundice has been recorded with any anabolic steroid.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.